MAUDE Adverse Event Report: GYRUS ACMI, INC. SHOCKPULSE LITHOTRIPSY FOOTSWITCH; LITHOTRIPTOR, ULTRASONIC

GYRUS ACMI, INC. SHOCKPULSE LITHOTRIPSY FOOTSWITCH; LITHOTRIPTOR, ULTRASONIC
Model Number SPL-FS
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/25/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was observed during the device evaluation that the protective coating around the connector cord was broken, resulting in cosmetic wear.There was no patient involvement.
 
Additional Manufacturer Narrative
Based on the results of the investigation, the definitive root cause of the reported issue could not be determined.Should additional relevant information become available, a supplemental report will be submitted.Olympus will continue to monitor field performance for this device.

Brand Name
SHOCKPULSE LITHOTRIPSY FOOTSWITCH
Common Device Name
LITHOTRIPTOR, ULTRASONIC
Manufacturer (Section D)
GYRUS ACMI, INC.
9600 louisiana avenue north
brooklyn park MN 55445
Manufacturer (Section G)
GYRUS ACMI, INC.
9600 louisiana avenue north
brooklyn park MN 55445
Manufacturer Contact
todd brill
800 west park drive
westborough, MA 01581
5082077661
MDR Report Key22572771
Report Number3011050570-2025-00772
Device Sequence Number15844626
Product Code FEO
UDI-Device Identifier00821925043695
UDI-Public00821925043695
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K142428
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 07/22/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberSPL-FS
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/12/2024
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/25/2025
Initial Report FDA Received Date07/22/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown